| Model Number |
863278 |
| Medical Device Problem Code |
No Audible Prompt/Feedback (2282)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Reporting institution phone #:(b)(6).Reporter phone #: (b)(6).A follow-up report will be submitted upon completion of the investigation.
Event or Problem Description
The customer reported the loud speaker is defective, the speaker was replaced and the problem persists.It is unknown if the device was in clinical use at the time of the event, no adverse event or patient harm was reported.
Additional Manufacturer Narrative
The customer contacted the philips customer care solutions center (ccsc) for assistance.Philips technical support (ts) provided customer a part quotation for a replacement speaker.The customer did not accept the part quotation for a replacement speaker.It is not known how or if the customer's issue was resolved; therefore, we are considering this malfunction to be insufficient information/cause unknown.The device remains at the customer's facility.There have been no subsequent calls related to this issue.